# SDR IPXA2025012703089

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 59,924 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENERG LIGHT BULB OUT AT L1 DOOR SILL AFT SIDE. R&R BULB  LIGHT CK OK IAW AMM 33-51-00. CERTIFY
